Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on the birth control pill for about 4 months now....In april I had missed a couple pills and had sex uprotectedly( yeah i know bad mistake) but the next day after I had sex I started my period and it came early but I figured that was because I missed a couple of pills earlier in the month but with that period it was short and I started to spot brown for the rest of that month and it went on into May and I spotted light light brown for this month also until the last week when I started having very very sharp pains in my lower right side and horrible pains in my back and I started to actually bleed bright red but it was light and watery. Im not sure if this is a side effect from the pill or not

Loading...

Hi honey! Due to the fact that you missed several days and had unprotected sex, I would like you to take a pregnancy test - just to see! IF that is negative, this is probably from your pill it can make things wonky for awhile! BUT I don't like the thought of this bright red blood and sharp pain, you could have had a miscarriage or an etopic pregnancy! IF the pain comes back I want you to go to the hospital immediately, as this can be a sign of a ruptured etopic pregnancy! Please keep me updated!
Reply

Loading...

The pain actually did come back it comes like every 20 minutes its horrible......no advil or anything will work to ease the pain. It actually makes my leg go numb, i feel pressure in my butt all that. I called my doctor today but she wasn't in so I spoke to a nurse and she said she would give me a call morning after she speaks to the doctor so Im not sure whats going on
Reply

Loading...

Honey! I REALLY want you to not wait with this and go to the hospital IF the doctor doesn't phone you back or see you immediately! I am VERY worried that you could be having a rupture! Which can become life threatening RIGHT away! So please keep me updated OK? Good luck honey1
Reply

Loading...